We study the existence of positive solutions for a class of double phase Dirichlet equations which have the combined effects of a singular term and of a parametric superlinear term. The differential operator of the equation is the sum of a p-Laplacian and of a weighted q-Laplacian (q0, the equation has at least two positive solutions.

Papageorgiou N.S., Repovs D.D., & Vetro C. (2021). Positive solutions for singular double phase problems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 501(1), 1-13 [10.1016/j.jmaa.2020.123896].

Positive solutions for singular double phase problems

Vetro C.
2021

Abstract

We study the existence of positive solutions for a class of double phase Dirichlet equations which have the combined effects of a singular term and of a parametric superlinear term. The differential operator of the equation is the sum of a p-Laplacian and of a weighted q-Laplacian (q0, the equation has at least two positive solutions.
Settore MAT/05 - Analisi Matematica
Papageorgiou N.S., Repovs D.D., & Vetro C. (2021). Positive solutions for singular double phase problems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 501(1), 1-13 [10.1016/j.jmaa.2020.123896].
File in questo prodotto:
File Dimensione Formato  
2021_JMAA_PapageorgiouRepovsVetro.pdf

non disponibili

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 318.42 kB
Formato Adobe PDF
318.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/512858
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 12
social impact